News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: UNUSUALLY LIGHT PERIOD


 baxter - Mon Jan 07, 2008 5:55 am

I am on the mini pill cerazette, which i have beentaking for almost a year.

My periods have always remained heavy with lots of cramping around my monthly time.
However in december i was ill for a short while and was on antibiotics and i have also forgotten to take a couple of pills here and there- my period this month came at the right time although it was extremely light, so light that it didnt even require a single tampon a day, it also lasted for five days instead of the usual seven. On the seventh day i took a pregnancy test to put my mind at ease and it came back negative.

The reason i write is because i felt very sick the last couple of days and i don't know if it is in my head but my lower abdomen has had a litle kind of jabbing pain a few times.

im a bit confused?
 Debbie Miller, RN - Mon Jan 07, 2008 6:15 pm

User avatar Hello,
Considering the fact that you missed a couple of pills, it might be wise to repeat the pregnancy test a week after the first one since false negatives do occur. The symptoms you describe could be attributed to a number of things since the abdomen contains so many organs. Aside from the uterus there are fallopian tubes, ovaries, ureters, bladder, bowel, appendix, gall bladder, etc. etc. so the twinge you feel could originate from a number of places. But, in connection with the other concerns, it would be good to double check on pregnancy. Unless the pain gets worse or other symptoms appear, it is likely nothing to be concerned about.

Best wishes.
 baxter - Tue Jan 08, 2008 7:35 am

thankyou so much for your time!

Kind Regards
 Debbie Miller, RN - Tue Jan 08, 2008 9:35 am

User avatar You are very welcome!

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here